# SDR SOKF201308230001

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 393
- Aircraft time: 6,613 hours, 4,529 cycles
- Engine: Ge CF3410E6
- Engine time: 6,613 hours, 4,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RETURNED TO DEPARTURE DUE TO STRONG ODOR OF BURNED RUBBER ON AIR CON SYSTEM.  PERFORMED FIM 21-20-00-810-801-A, SUBTASK 810-011-A, GENERAL VISUAL INSPECTION ON PACK RT.  FOUND AIR DUCT DAMAGE.
